MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 85937286
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A system service check of the medrad® stellant ct injector, serial number (b)(6), was completed on october 23 2025 which confirmed that the injector was operating within bayer specifications.There was no evidence of equipment malfunction.The stellant disposable set that was in use during the procedure was discarded by the site and unavailable for evaluation.The customer was unable to provide the lot number of the disposables used during the incident; therefore, testing of retained samples was not possible.The offer of additional clinical applications training has been made to the customer and was declined.The medrad® stellant ct injection system operation manual cautions the user as follows: warning: vessel hazard - serious patient injury may result.Follow institutional extravasation minimizing techniques.A small volume test injection may be utilized to confirm venous access.It is recommended that the operator stay by the patient's side at the beginning of the injection and to instruct the patient to communicate immediately any pain or change in feeling during the injection.Check for extravasation of contrast or saline during injection.If an extravasation is detected, stop the injection and refer to respective facility polity regarding treatment.This information does not constitute an admission that the device, the company, or its employees caused or contributed to a reportable event.
 
Event or Problem Description
The customer reported the following: a patient was undergoing an enhanced ct scan of the abdomen while connected to a medrad® stellant ct injection system (sn (b)(6)).During the examination, the technologist noted that there was no contrast on the images displayed.The patient was evaluated and found that approximately 100ml of contrast had extravasated at the left antecubital injection site.A cold compress was applied to the affected limb, and the patient was referred to a plastic surgeon for consultation.The patient was reported to have recovered after the consultation; however, no further information was provided.

Brand Name
STELLANT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
Manufacturer (Section G)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
Manufacturer Contact
diane eckert
one bayer drive
indianola, PA 15051
7249408677
MDR Report Key23696916
Report Number2520313-2025-00030
Device Sequence Number16024380
Product Code DXT
UDI-Device Identifier00616258020860
UDI-Public(01)00616258020860(11)190903
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85937286
Device Catalogue NumberSCT W/CERTEGRA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexMale